How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46718
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Id like to ask a question on behalf of my father. He

Customer Question

Hi.
Id like to ask a question on behalf of my father.
He has congested heart failure for which he is taking
Ramipril 5mg twice a day
Bisolirol 3.75mg od
Clopidogrel 75mg pd
Astrostatin 40mg pd
Aspirin 75mg
Furosomide 20mg
The GP called him in after routine bloods as some to do with the liver were abnormal.
He has scan too
Blood test results that were abnormal were.
Bilirubin Lvl 28 umol/l
Albium Lvl 34 g/l
Altaline phosphates 177 u/l
IgA 6.5 g/l
Blood glycose lever fasting 7.4 mmol/l
Gamma GT level 174 u/l
Notes on blood tests: Poloclonally raised IgA with beta-gamma fusion -? mucosal, inflammation, autoimmune, liver etc.
The liver scan results were as follows:
The liver appears fatty and bulky. No lesion seen., ., Unremarkable pancreas, CBD, aorta, gallbladder, kidneys and spleen., ., No other abnormalities detected., ., Impression:, ., Fatty liver., ***Final Report
Can you elaborate on what the blood tests are pointing to please, is this linked to his heart and potently the medication he is taking as these abnormal results have only come on since July when he started taking those meds, before then those results were normal.
Thank in advance
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David

I am sorry about your father.

it looks like his tests and liver scan are showing fatty liver change.

the liver can turn fatty over a lifetime from being overweight and from drinking alcohol.

is he overweight? did he drink steady alcohol and beer over the years?

his heart medications would not turn his liver fatty.
Customer: replied 1 year ago.

Hi Dr,

Thanks for the reply.

No my dad is not overweight at all and hasn't drunk alcohol for 40 plus years.

Expert:  Dr. David replied 1 year ago.
Astrostatin 40mg pd

I think you mean is Atorvastatin which is Lipitor which is a cholesterol lowering medication which can cause toxicity to the liver, elevated liver enzyme levels and also can in some patients cause fatty liver.

that medication most likely needs to be stopped and changed for his liver to get better

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com